A Response Regarding the Matter of the Man with Three Wives
Robert Aumann
Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
Abstract:
A response to criticism of the paper "On the Matter of the Man with Three Wives," Moriah 22 (1999), 98- 107 (see also Rationality Center DP 102, June 1996). The Moriah paper is a non- mathematical account, written in Hebrew for the Rabbinic public, of "Game- Theoretic Analysis of a Bankruptcy Problem from the Talmud," by R. Aumann and M. Maschler, J. Econ. Th. 36 (1985), 195- 213. The current response appeared in Hama'yan 50 (2010), 1- 11.
Pages: 11 pages
Date: 2010-02
New Economics Papers: this item is included in nep-gth
References: Add references at CitEc
Citations:
Downloads: (external link)
http://ratio.huji.ac.il/sites/default/files/publications/dp537.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://ratio.huji.ac.il/sites/default/files/publications/dp537.pdf [302 Moved Temporarily]--> https://ratio.huji.ac.il/sites/default/files/publications/dp537.pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:huj:dispap:dp537
Access Statistics for this paper
More papers in Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem Contact information at EDIRC.
Bibliographic data for series maintained by Michael Simkin ().